# SDR YENA2022062900638

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 64,934 hours, 23,532 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#173, FLL-PUJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AT 8500 FEET AVIONICS DOOR SHOWED UNSAFELY. WE JUST HAD WORK ACCOMPLISHED ON AVIONICS. OUT OF ABUNDANCE OF CAUTION, WE RETURNED TO FLL ( ECAM DOOR PAGE INDICATIONS 4) AVIONICS COMPARTMENT ACCESS DOOR); PERFORMED VISUAL CHECK AND OPS CHEK OF AFT AVIONICS DOOR INDICATION IAW AMM 52-41-14. NO FAULTS ALL INDICATION OK MDDR CLEAR MX-4 UPDATED.'
